Title of article :
Balayage and Convergence of Rational Interpolants Original Research Article
Author/Authors :
Amiran Ambroladze، نويسنده , , Hans Wallin، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
12
From page :
230
To page :
241
Abstract :
We investigate the following problem: For which open simply connected domains do there exist interpolation schemes (a set of interpolation points) such that for any analytic function defined in the domain the corresponding interpolating polynomials converge to the function when the degree of the polynomials tends to infinity? We also study similar problems for rational interpolants. These problems are connected to the balayage (sweeping out) problems of measures.
Journal title :
Journal of Approximation Theory
Serial Year :
1999
Journal title :
Journal of Approximation Theory
Record number :
851721
Link To Document :
بازگشت